# SDR DALA2025081105982

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 15,392 hours, 7,168 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8102 - DIV - DUE TO FORWARD CARGO DOOR CAUTION MSG FOLLOWED BY CABIN PRESSURE WARNING. EMERGENCY WAS DECLARED. CORRECTIVE ACTION: FOUND FORWARD CARGO DOOR HANDLE NOT SECURED. PERFORMED GVI NO DAMAGE NOTED. PERFORMED PRESSURIZATION CHECK, PRESSURE CHECKS GOOD. (LP# 7815031, 7815030)
